Research ArticleOpen accessIn the abstractOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite
29 articles for “Approximate Solution”
Set a search alertResearch ArticleOpen accessIn the abstractGenome Sequence Analysis: A SurveyHassan Mathkour, Muneer AhmadJournal of Computer Science, Vol. 5, Issue 9 · 30 Sep 2009 · 6,830 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsB. S. OgundareJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,222 accessesView PDFCite
Research ArticleOpen accessIn the abstractBenders' Decomposition Based Heuristics for Large-Scale Dynamic Quadratic Assignment ProblemsSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 7,681 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Order Six Zero-Stable Method for Direct Solution of Fourth Order Ordinary Differential EquationsKayode Sunday JacobAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,170 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Research ArticleOpen accessIn the abstractDETECTING MULTIPLE INTRUSION ATTACKS USING PERMANENT GIRTH CLUSTERING MODEL IN WIRELESS SENSOR NETWORKG. Jayamurugan, P. KamalakkannanJournal of Computer Science, Vol. 10, Issue 8 · 1 Apr 2014 · 6,467 accessesView PDFCite
Research ArticleOpen accessIn the abstractAN EFFICIENT HYBRID ALGORITHM TO REDUCE LATENCY IN AD-HOC AGGREGATIONN. Rajkumar, N. K. Senthil Kumar, P. Subha, R. KavithaJournal of Computer Science, Vol. 10, Issue 7 · 18 Feb 2014 · 6,908 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Genetic Algorithm Based Multi Objective Service Restoration in Distribution SystemsSathish Kumar Kannaiah, Jayabarathi Thangavel, D. P. KothariJournal of Computer Science, Vol. 7, Issue 3 · 9 Mar 2011 · 7,029 accessesView PDFCite